# SDR 0102832710

- Difficulty date: July 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- Aircraft time: 43,722 hours, 26,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found corrosion on frame inner flange pilot hole at edge of fastener hole. Repaired per EA 27-184374.
